# SDR FDEA201503201001

- Difficulty date: March 20, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 246 hours, 13,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340207
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 RT SIDE MID FASTENER HOLE WITH CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0316343 PT 1.  MAJOR REPAIR IAW GMM 6-2-100.
